Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An example relevant to curvature pinching theorems for Riemannian foliations
HTML articles powered by AMS MathViewer

by James J. Hebda PDF
Proc. Amer. Math. Soc. 114 (1992), 195-199 Request permission

Abstract:

We describe a one-parameter family of codimension-$2$ Riemannian foliations of ${S^3}$ which are not transversely homogeneous. The example shows that the comparison theorem for Riemannian foliations of Kamber-Ruh-Tondeur [4] fails without an additional hypothesis.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C12, 53C20, 57R30
  • Retrieve articles in all journals with MSC: 53C12, 53C20, 57R30
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 114 (1992), 195-199
  • MSC: Primary 53C12; Secondary 53C20, 57R30
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1086327-7
  • MathSciNet review: 1086327